# SDR HNAA2012041600735

- Difficulty date: April 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,161 hours, 74,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS ARE INOPERATIVE AT ROW 1.  R & R EMERGENCY FLOOR PATH LIGHT LAMPS AT ROW 1 AND CLOSED ACCESS PANEL.
